# SDR C2XA03SH521

- Difficulty date: December 30, 2003
- Submitted: December 30, 2003
- Operation: Air carrier
- Aircraft: N28529
- Make and model: Emb EMB-135LR
- Aircraft serial: 145512
- Aircraft time: 4,349 hours, 3,995 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521713005
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV- DURING C-CHECK THE RIGHT FLOORBEAM WAS FOUND TO BE CORRODED AT FRAME 20.  MAINTENANCE REMOVED THE DAMAGED AREA AND PERFORMED A FILLER/SHIM REPAIR IAW EMB 135 SRM 53-21-10.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
